# SDR NSVA20070009

- Difficulty date: January 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,914 hours, 33,908 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Part serial: 40910
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT OIL PRESS FLUCTUATION INFLIGHT 115-160 PSI>1800 LBS TQ.  REMOVED AND REPLACED RT OIL PRESS TRANSDUCER IAW BMM 79-30-00 P/N 101-389023-5 S/N ON 5405-A-37, S/N OFF 40910.  OPS CK GOOD.
